# SDR C77A339617

- Difficulty date: November 28, 2010
- Submitted: December 1, 2010
- Operation: Air carrier
- Aircraft: N622CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000219
- Aircraft time: 7,087 hours, 4,143 cycles
- Engine: Ge CF348E5
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 34002210
- Part serial: 003214
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EMERGENCY BATTERY FAULT ON IECAS AFTER ELPU TEST. INTERROGATED CMC, ACTIVE FAULT SHOWED RT FWD ELPU FAULT CODE 33500001UTI.  REPLACED RT FWD ELPU IAW E175 AMM 33-50-01 MESSAGE CLEARED AND OPS CHECK GOOD. OK FOR SERVICE.
